CSpace

Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Parsimonious Model Averaging With a Diverging Number of Parameters 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2019, 页码: 13
Authors:  Zhang, Xinyu;  Zou, Guohua;  Liang, Hua;  Carroll, Raymond J.
Favorite  |  View/Download:0/0  |  Submit date:2020/01/10
Asymptotic optimality  Frequentist model averaging  Jackknife model averaging  Mallows model averaging  Parsimony  
Optimal Model Averaging Estimation for Generalized Linear Models and Generalized Linear Mixed-Effects Models 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2016, 卷号: 111, 期号: 516, 页码: 1775-1790
Authors:  Zhang, Xinyu;  Yu, Dalei;  Zou, Guohua;  Liang, Hua
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Asymptotic optimality  Kullback-Leibler loss  Misspecification  Penalized generalized weighted least squares (PGWLS)  Prediction accuracy